Maximum likelihood estimation of singular systems of equations
This paper deals with maximum likelihood estimation with singular systems of equations. We propose to estimate the singular systems by convoluted-likelihood functions. The consistency and asymptotic normality of the estimator are also established.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Peter N. Ireland, 1999.
"A method for taking models to the data,"
9903, Federal Reserve Bank of Cleveland.
- Peter Ireland, 1999. "Matlab code for A Method for Taking Models to the Data," QM&RBC Codes 46, Quantitative Macroeconomics & Real Business Cycles.
- Peter Ireland, 1999. "A Method for Taking Models to the Data," Computing in Economics and Finance 1999 1233, Society for Computational Economics.
- Peter N. Ireland, 1999. "A Method for Taking Models to the Data," Boston College Working Papers in Economics 421, Boston College Department of Economics.
- Berndt, Ernst R & Christensen, Laurits R, 1974. "Testing for the Existence of a Consistent Aggregate Index of Labor Inputs," American Economic Review, American Economic Association, vol. 64(3), pages 391-404, June.
- J.A.F. Machado & J. M. C. Santos Silva, 2003.
"Quantiles for Counts,"
- Bierens, Herman J., 2007. "Econometric analysis of linearized singular dynamic stochastic general equilibrium models," Journal of Econometrics, Elsevier, vol. 136(2), pages 595-627, February.
- DeJong, David N & Ingram, Beth Fisher & Whiteman, Charles H, 1996. "A Bayesian Approach to Calibration," Journal of Business & Economic Statistics, American Statistical Association, vol. 14(1), pages 1-9, January.
- Bierens, Herman J. & Swanson, Norman R., 2000. "The econometric consequences of the ceteris paribus condition in economic theory," Journal of Econometrics, Elsevier, vol. 95(2), pages 223-253, April.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:99:y:2008:i:1:p:51-54. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.